nodoz, vivarin, coffee, they're all the same thing....a nodoz or vivarin is equivalent to a jolt cola or about 2-3 cups of coffee. if vivarin didn't work for you, nodoz will not either.
personally, nothing keeps me up if i don't want to be awake, but nodoz and vivarin can help keep me up if i want to be up. there is nothing better over the counter or even prescription to help you stay awake, at least not that readily used, sorry to be the bearer of bad news
Farbio, you're signature is going to change ASAP, or I'll bite you on the way to the door.
Yeah adding on to what Farbio said, all No Doz(and vivrin) is, is caffeine. So if one doesn't work, neither will the other. What I've found is after I take 1 of the pills, I'm pretty hyped up for about 2 hrs, then you need another. But after my test, and 3 pills later, I would come crashing down and be exhausted.
well..yeah, he has a point
DON'T take to much, as with anything, start dosage low, etc...don't take it often, if you have heart problems, don't put it up your @$$ and keep away from small children yadda yadda.
that said...i would find it impossible for ephedrine to be really, well, addictive, since it's not really...fun or pleasurable in any way at all to take...it's useful as a diet drug because it raises metabolism and decreases appetite, and is safer than most diet drugs..(but then again, if you need to lose weight, exercise)...if you wanna stay awake, it's good....if you want a pleasant buzz, take caffiene and vitamin c!
Please be careful taking those... I had some serious heart problems when I took Vivarin, collapsed with severe chest pains... felt like my heart was trying to push out of my chest..... scary scary scary. Please take *ONE* and NOT with a caffinated drink to start, and watch yourself for the next 90 minutes.
here are the rules when you take vivarin or no dose.
you start off by taking one pill and half the dosage when you start to feel your high declining. so first one pill then half then a fourth and so on. this is because you already have some caffine in your system and it doesn't really much to get you back on your feet again. trust me i'm an expert at this. pre-med is kickin my ass...and the funny thing is i learned this in organic chemistry while purifying tea leaves in order to extract caffine powder!!!
>>"ok, here's another good question then, does ephedrine coupled with regular excercise speed up weight loss at all?"
but, it puts you in a bad mood. don't underestimate the power of a good mood.
about 75% of ephedrine weight loss comes from appetite loss, 25% from metabolic increase.
in tests, people on ephedrine can exercise 0% longer. people on caffeine can exercise 10% longer. people on both can exercise 40% longer. it's a 1+1=3 situation. vitamin c increases the stimulant effect of caffeine, or so it feels like. (don't ask me where i got these numbers, i have no idea!)